Applications of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α

Ajab Akbarally, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A new subclass of analytic functions k - SPλ(α) is introduced by applying certain operators of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α. Some theorems on coefficient bounds and growth and distortion theorems for this subclass are found. The radii of close to convexity, starlikeness and convexity for this subclass is also derived.

Original languageEnglish
Pages (from-to)103-109
Number of pages7
JournalTamkang Journal of Mathematics
Volume38
Issue number2
Publication statusPublished - 2007

Fingerprint

Uniformly Convex
Fractional Calculus
Convex function
Convexity
Coefficient Bounds
Distortion Theorem
Starlikeness
Analytic function
Radius
Operator
Theorem

Keywords

  • Fractional calculus
  • k-uniformly convex
  • k-uniformly starlike

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Applications of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α. / Akbarally, Ajab; Darus, Maslina.

In: Tamkang Journal of Mathematics, Vol. 38, No. 2, 2007, p. 103-109.

Research output: Contribution to journalArticle

@article{2f18169a08a64125aa635d590df79cc9,
title = "Applications of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α",
abstract = "A new subclass of analytic functions k - SPλ(α) is introduced by applying certain operators of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α. Some theorems on coefficient bounds and growth and distortion theorems for this subclass are found. The radii of close to convexity, starlikeness and convexity for this subclass is also derived.",
keywords = "Fractional calculus, k-uniformly convex, k-uniformly starlike",
author = "Ajab Akbarally and Maslina Darus",
year = "2007",
language = "English",
volume = "38",
pages = "103--109",
journal = "Tamkang Journal of Mathematics",
issn = "0049-2930",
publisher = "Tamkang University",
number = "2",

}

TY - JOUR

T1 - Applications of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α

AU - Akbarally, Ajab

AU - Darus, Maslina

PY - 2007

Y1 - 2007

N2 - A new subclass of analytic functions k - SPλ(α) is introduced by applying certain operators of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α. Some theorems on coefficient bounds and growth and distortion theorems for this subclass are found. The radii of close to convexity, starlikeness and convexity for this subclass is also derived.

AB - A new subclass of analytic functions k - SPλ(α) is introduced by applying certain operators of fractional calculus to k-uniformly starlike and k-uniformly convex functions of order α. Some theorems on coefficient bounds and growth and distortion theorems for this subclass are found. The radii of close to convexity, starlikeness and convexity for this subclass is also derived.

KW - Fractional calculus

KW - k-uniformly convex

KW - k-uniformly starlike

UR - http://www.scopus.com/inward/record.url?scp=34548220091&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548220091&partnerID=8YFLogxK

M3 - Article

VL - 38

SP - 103

EP - 109

JO - Tamkang Journal of Mathematics

JF - Tamkang Journal of Mathematics

SN - 0049-2930

IS - 2

ER -